# SDR CA141120024

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BOARDING, SMOKE IN CABIN REPORTED.  DEPLANED PASSENGERS.  MAINTENANCE USED SL70021-028  FOR SMOKE AND/OR ABNORMAL ODOR IN PASSENGER CABIN AND/OR COCKPIT.  ALL OK.  ACFT RETURNED.  ON NEXT FLIGHT THE RT PACK AUTO FAILED.  FOUND RT ACM SEIZED , PROBABLE CAUSE OF THE SMOKE.
